# SDR R61A201708120614

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 25,806 hours, 20,123 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 17087558001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT DRAIN MAST MOUNTING BRACKET AND RIVETS ARE CORRODED.  REMOVED AND REPLACED THE DRAIN MAST MOUNTING BRACKET IAW SRM 51-41-01,  SRM 51-41-02, ALODINED, PRIMED, AND TOPCOATED IAW  SRM 51-23-04, 51-23-05,  AND 51-23-06.
